# SDR 96UAL900175

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UA
- Make and model: Boeing 737522
- Aircraft serial: 26692
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY ESCAPE PATH LIGHTING INOP.   REPLACED FORWARD GALLEY LIGHT STRIP.
